Zicam? nasty taste from it? Anyone?

Discussion in 'Fibromyalgia Main Forum' started by BethM, Jan 3, 2006.

  1. BethM

    BethM New Member

    I'm fighting off a cold, so I bought Zicam oral spray at the pharmacy. I've used the nasal spray gel with reasonable success, but the store was sold out of it.

    The oral spray left me with a nasty, bitter, awful taste in the back of my throat. I've gotten a milder version of that taste from zinc lozonges, and expected a bit of it, but this was AWFUL! Made me nauseated, it was so bitter.

    It's been an hour, and the taste is still hanging in the back of my throat. yuck.

    Not sure I will use the spray again, might return it, if the store will take it back.

    Anyone have any comments on this? Is this a common response to oral zinc? Or just me???

    Thanks,
    Beth.
  2. BethM

    BethM New Member

    thanks for your input. I did return the oral spray, just couldn't face that bitter taste again. I think I'm just hypersensitive to the zinc. I'll stick to the nasal gel spray or swabs, I think, even though they tend to irritate my nasal membranes. They do work to stop a cold from developing.

    I also bought "Airborne", which has zinc and vitamin C and various herbs in it. Seems to help, perhaps, and doesn't taste nasty. Something is helping, as this cold doesn't seem to be progressing.

    Say no to colds!

    Beth.

[ advertisement ]